January 13, 2018

Overdosing man got angry at SEPTA police for 'ruining his high'

Police Addiction
01082015_SEPTA_police_generic_Thom Thom Carroll, File/PhillyVoice

.

A overdosing man went into cardiac arrest and nearly died on Friday before SEPTA Transit Police found him and administered Narcan, reviving him.

But the man ultimately became angry with the officers for "ruining his high," Transit Police Chief Thomas J. Nestel III said in a tweet.

CBS Philly reported that officers found the man around 1:15 p.m. on the mezzanine level of Somerset Station in Kensington, and that he appeared to have overdosed.  Officers felt a pulse after administering three doses of Narcan.

The man reportedly became coherent while en route to the hospital and told the officers they were ruining his high.

The man's condition was unknown as of late Friday.

"Transit Police found man in cardiac arrest. CPR. Narcan. Ran carrying him to police wagon. Drove lights/sirens to hospital. He lived and was angry towards them for ruining his high," Nestel wrote. "And those officers will do it again tonight if the need arises."